# SDR UALA2013032601892

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 63,509 hours, 23,875 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DIFFICULT TO OPEN.  FOUND LOWER ROLLERS HANGING UP ON PULL IN RAMPS.  RAISED DOOR.  OPS CHECKED GOOD.  SAFTIED ADJUSTMENT ROD, REINSTALLED DOOR LINER.  SLIDE WAS NOT REMOVED.
